Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 6, NWS Amarillo, TX

June 7, 2014Collingsworth County, Donley County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 7, 2014, 9:13 PM CDT for Collingsworth County, Donley County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 9:13 PM CDT (02:13 UTC)
Expired
Jun 7, 2014, 10:00 PM CDT
In force
47 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Collingsworth County, TX, Donley County, TX

The radar

The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WFUS54 KAMA 080213
TORAMA
TXC087-129-080300-
/O.NEW.KAMA.TO.W.0006.140608T0213Z-140608T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1000 PM CDT

* AT 913 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO.  THESE
  SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
  SOUTHEAST OF ALANREED TO NEAR LELIA LAKE. DOPPLER RADAR SHOWED
  THESE SEVERE STORMS MOVING SOUTHEAST AT 15 MPH. IN ADDITION TO THE
  TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
  TO GOLF BALL SIZE.

* LOCATIONS IN THE PATH OF THIS LINE OF DANGEROUS STORMS INCLUDE...
  QUAIL...              LELIA LAKE...         HEDLEY...
  DOZIER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3491 10087 3518 10073 3512 10034 3474 10040
      3474 10050
TIME...MOT...LOC 0213Z 268DEG 12KT 3510 10064 3491 10079

$$

CLK
3 follow-up statements
576 
WWUS54 KAMA 080227
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
927 PM CDT SAT JUN 7 2014

TXC087-129-080300-
/O.CON.KAMA.TO.W.0006.000000T0000Z-140608T0300Z/
DONLEY TX-COLLINGSWORTH TX-
927 PM CDT SAT JUN 7 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN COLLINGSWORTH AND
EASTERN DONLEY COUNTIES UNTIL 1000 PM CDT...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO.  THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 10 MILES SOUTH OF MCLEAN TO NEAR LELIA LAKE...MOVING SOUTHEAST 
AT 15 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
  QUAIL...              LELIA LAKE...         HEDLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3490 10085 3517 10065 3512 10034 3474 10040
      3474 10050
TIME...MOT...LOC 0227Z 268DEG 12KT 3509 10054 3491 10073

$$

CLK
366 
WWUS54 KAMA 080238
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT SAT JUN 7 2014

TXC087-129-080300-
/O.CON.KAMA.TO.W.0006.000000T0000Z-140608T0300Z/
DONLEY TX-COLLINGSWORTH TX-
938 PM CDT SAT JUN 7 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 1000 PM CDT...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO.  THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF DOZIER TO 9 MILES NORTHEAST OF HEDLEY TO 4
MILES EAST OF LELIA LAKE...MOVING EAST AT 15 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
  QUAIL...              LELIA LAKE...         HEDLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3489 10083 3515 10053 3512 10034 3474 10040
      3474 10050
TIME...MOT...LOC 0238Z 268DEG 12KT 3511 10049 3499 10056
          3492 10069

$$

CLK
801 
WWUS54 KAMA 080255
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
955 PM CDT SAT JUN 7 2014

TXC087-129-080300-
/O.CON.KAMA.TO.W.0006.000000T0000Z-140608T0300Z/
DONLEY TX-COLLINGSWORTH TX-
955 PM CDT SAT JUN 7 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 1000 PM CDT...

AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO.  THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES WEST OF DOZIER TO 4 MILES NORTH OF QUAIL TO 4 MILES
NORTHEAST OF HEDLEY...MOVING EAST AT 15 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF DANGEROUS STORMS
INCLUDE...
  QUAIL...              HEDLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3484 10072 3515 10050 3512 10034 3474 10040
      3474 10050
TIME...MOT...LOC 0255Z 268DEG 12KT 3508 10041 3497 10041
          3490 10060

$$

CLK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 7, 8:40 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 7, 8:40 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
840 PM CDT SAT JUN 7 2014

.UPDATE...
BASED ON PREVIOUS COUPLE DAYS OF HEAVY RAINFALL AMOUNTS...LATEST
ROUND OF SHOWERS AND TSTMS MOVING INTO THE AREA ALONG WITH MOST
RECENT QPFERD DISCUSSION...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH
FOR SRN TX PNHDL EFFECTIVE UNTIL 18Z SUNDAY. UPDATED PRODUCTS AND FFA
BULLETIN OUT AS SOON AS POSSIBLE.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 649 PM CDT SAT JUN 7 2014/

AVIATION...
FOR THE 00Z TAFS...STORMS JUST NOW ORGANIZING OVER ERN PLAINS OF NEW
MEXICO AND TRANSLATING E OR SE. EXPECT THESE STORMS TO MOVE INTO THE
TX AND OK PNHDLS THIS EVENING AND TONIGHT...AND PSBLY AFFECT ONE OR
MORE OF THE TERMINAL SITES. HAVE INCORPORATED VCTS AT ALL TAF SITES
FOR A PERIOD OF TIME BEGINNING LATER THIS EVENING. THE THREAT FOR
MORE SHOWERS AND TSTMS EXISTS ON SUNDAY ACROSS THE REGION. HOWEVER...
CONFIDENCE IS LOW AS TO WHEN...WHERE...OR IF ANY TERMINAL SITE WILL
BE IMPACTED SO HAVE OPTED TO LEAVE THAT ELEMENT OUT OF THIS FCST CYCLE
AT THIS TIME.

ANDRADE

PREV DISCUSSION... /ISSUED 558 PM CDT SAT JUN 7 2014/

UPDATE...
TORNADO WATCH 255 HAS BEEN ISSUED FOR THE SRN TX PNHDL UNTIL 1 AM
SUNDAY. GRIDS AND PRODUCTS HAVE BEEN UPDATED AND SENT.

ANDRADE

PREV DISCUSSION... /ISSUED 332 PM CDT SAT JUN 7 2014/

DISCUSSION...
OUTFLOW-ENHANCED FRONTAL BOUNDARY HAS MOVED WELL SOUTH OF FORECAST
AREA...WITH FAVORED ZONE FOR LOW-LEVEL CONVERGENCE REMOVED FROM
TEXAS PANHANDLE AT THIS TIME.  SOMEWHAT DRIER AIR AT 850 MB HAS
MOVED INTO NORTHEAST PART OF FORECAST AREA...WITH RUC40 DEPICTING
ZONE OF 850 MOISTURE FLUX CONVERGENCE ALSO SOUTH OF FORECAST AREA.
EASTERLY LOW-LEVEL FLOW ACROSS PANHANDLES HAS KEPT SURFACE MOISTURE
SUPPLIED.

GOES SOUNDER DATA SHOW INCREASING INSTABILITIES ACROSS SOUTHERN AND
WESTERN PARTS OF FORECAST AREA WHERE SOME CLEARING HAS OCCURRED.
EXPECT THAT CONVECTION WILL HAVE A DELAYED START...UNTIL ADEQUATE
DYNAMICS ARRIVE FROM WEST.  AS 300 MB JET STREAK ARRIVES...INCREASING
SOUTHERLY LOW-LEVEL FLOW SHOULD CAUSE BOUNDARY TO LIFT INTO TEXAS
PANHANDLE.

THUS...NUMEROUS TO SCATTERED THUNDERSTORMS EXPECTED TONIGHT.
IMPROVING WIND PROFILES WILL SUPPORT SEVERE THUNDERSTORMS AND HEAVY
RAINS...PARTICULARLY ACROSS SOUTHERN PART OF FORECAST AREA.  MINOR
TWEAKS TO POPS HAVE BEEN MADE...BUT OTHERWISE NO SIGNIFICANT CHANGES
TO EARLIER FORECAST.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
SATURDAY.  MINIMUM RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE 20
PERCENT.  NO EXCESSIVE WINDS ARE EXPECTED.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
     DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.

OK...NONE.

&&
Hazardous weather outlook, Jun 7, 9:03 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
903 PM CDT SAT JUN 7 2014

OKZ001>003-TXZ001>020-081100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
903 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES THROUGH TONIGHT. SOME STORMS WILL LIKELY BECOME
SEVERE...WITH LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WINDS TO
AROUND 70 MPH...ISOLATED TORNADOES...AND FLASH FLOODING POSSIBLE. THE
GREATEST POTENTIAL FOR SEVERE WEATHER AND FLASH FLOODING WILL BE
ACROSS THE SOUTHERN TEXAS PANHANDLE...WHERE A TORNADO WATCH IS IN
EFFECT UNTIL 1 AM SUNDAY. A FLASH FLOOD WATCH IS ALSO IN EFFECT
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE FLASH FLOOD WATCH FOR THE SOUTHERN TEXAS PANHANDLE IS IN EFFECT
UNTIL 1 PM SUNDAY AFTERNOON. THUNDERSTORMS WILL REMAIN POSSIBLE
ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES SUNDAY AND MONDAY.
SOME STORMS DURING THIS TIME FRAME MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING THE MAIN HAZARDS.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PARTS OF THE AREA
WEDNESDAY AND THURSDAY. IF STORMS FORM...THEY ARE EXPECTED TO REMAIN
BELOW SEVERE LEVELS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD CONTINUE TO REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION AT TIMES THROUGH MONDAY.

ANDRADE

In the hours before

Special weather statement, Jun 7, 8:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SAT JUN 7 2014

TXZ001-006-080215-
DALLAM TX-HARTLEY TX-
834 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARTLEY AND WESTERN
DALLAM COUNTIES UNTIL 915 PM CDT...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 3
MILES SOUTHEAST OF TEXLINE TO 4 MILES SOUTHWEST OF WARE TO 3 MILES
SOUTHWEST OF AMISTAD...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  DALHART...            WARE...               TEXLINE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3641 10304 3649 10252 3596 10237 3573 10304
TIME...MOT...LOC 0134Z 270DEG 11KT 3634 10297 3613 10274
          3590 10317

CLK
Special weather statement, Jun 7, 8:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT SAT JUN 7 2014

TXZ016-080230-
DEAF SMITH TX-
842 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEAF SMITH COUNTY UNTIL
930 PM CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF BOOTLEG...OR 24 MILES WEST OF
HEREFORD...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  BOOTLEG...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3474 10291 3486 10292 3497 10255 3475 10244
TIME...MOT...LOC 0142Z 261DEG 10KT 3478 10280

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:34 PM CDTSpecial Weather StatementAMADallam41 min
Jun 7, 8:42 PM CDTSpecial Weather StatementAMADeaf Smith48 min
Jun 7, 8:48 PM CDTSevere Thunderstorm WarningAMADeaf Smith57 min
Jun 7, 8:50 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler55 min
Jun 7, 8:53 PM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more28 hr
Jun 7, 9:00 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley60 min
Jun 7, 9:02 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jun 7, 9:34 PM CDTAreal Flood AdvisoryAMADallam, Deaf Smith, Hartley, Oldham116 min
Jun 7, 9:46 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler59 min
Jun 7, 10:01 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley59 min
Jun 7, 10:23 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham, Potter, Randall2 hr
Jun 7, 10:33 PM CDTSpecial Weather StatementAMAHutchinson42 min
Jun 7, 10:45 PM CDTSpecial Weather StatementAMADonley45 min
Jun 7, 10:50 PM CDTSpecial Weather StatementAMAArmstrong, Carson25 min
Jun 7, 10:56 PM CDTFlash Flood WarningAMACollingsworth, Donley2 hr
Jun 7, 10:58 PM CDTSevere Thunderstorm WarningAMACollingsworth32 min
Jun 7, 11:31 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall48 min
Jun 8, 12:10 AM CDTSpecial Weather StatementAMACollingsworth, Donley, Wheeler65 min
Jun 8, 12:56 AM CDTAreal Flood WarningAMACollingsworth2 hr
Jun 8, 1:00 AM CDTFlash Flood WarningAMACollingsworth2 hr
Jun 8, 1:47 AM CDTAreal Flood AdvisoryAMAWheeler2 hr

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.